# SDR DALA2016060104258

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, -Y1292, FRAME 41 TO FRAME 47, REPLACED SEAT TRACK, -Y1292, FRAME 41 TO FRAME 47 IN PASSENGER CABIN IAW SRM 51-72-11, DWG D53370500 AND ER/A PRI 546721-14 REV O AND ER/A 546721-14, REV ORIGINAL.
